# SDR CA050704008

- Difficulty date: June 26, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Drive Assy
- Condition: Damaged
- Location: Accessory G/R
- Component: Towershaft
- Stage of operation: AP
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, THE ENGINE LOST POWER AND FLAMED OUT.  THE AIRCRAFT COMPLETED A SINGLE-ENGINE LANDING AT DESTINATION.  POST-FLIGHT INSPECTION REVEALED A DAMAGED ACCESSORY GEARBOX DRIVE TOWERSHAFT.
